Alert archive / Missouri / Tornado Warnings in 2024

Tornado Warning 10, NWS Springfield, MO

April 1, 20244 counties in Missouri

NWS Springfield, MO issued this tornado warning at Apr 1, 2024, 11:34 PM CDT for 4 counties in Missouri. It was in force for 26 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2024, 11:34 PM CDT (04:34 UTC)
Expired
Apr 2, 2024, 12:00 AM CDT
In force
26 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Laclede County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 130 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 11:34 PM CDTTSTM WND DMG5 Wsw Laquey, MONWS storm survey concluded that straight line winds up to 75 mph downed trees and power lines. Trees were laying in an easterly direction.
Apr 1, 11:36 PM CDTTSTM WND GST 604 Ese Stoutland, MO2 NW Hazelgreen, Laclede County. Pea sized hail, winds est 50 to 60 MPH, power out.
Apr 1, 11:40 PM CDTTSTM WND DMG2 Sw Waynesville, MOFacebook photos of tree limbs down near Hull Valley Dr and Tiger St. Time estimated via radar.
Apr 1, 11:43 PM CDTTSTM WND DMG3 Ssw Waynesville, MOFacebook photo report of displaced shingles on roof of home and an uprooted tree. Time estimated by radar.
Apr 1, 11:43 PM CDTTSTM WND DMG5 Se Saint Robert, MOPublic report and photo via Facebook of large, uprooted tree near intersection of Sheppard St and Phoenix St in Fort Leonard Wood. Time estimated by radar.
Apr 1, 11:43 PM CDTTSTM WND DMGW Waynesville, MOCOOP Observer reported holes in roof of garage and house, house was not a mobile home, built in the 20s. Shingles are all over the yard and neighbors yards, very large trees snapped clean in half. A screen of a closed window underneath an awning was blown apar
Apr 1, 11:44 PM CDTTSTM WND DMG1 W Waynesville, MOFacebook photo report of large trees snapped at a residence on Elliott Dr. Time estimated from radar.
Apr 1, 11:44 PM CDTTSTM WND DMG4 Ese Ozark Springs, MOReported via Facebook messenger. Multiple large trees down, one over a dirt road. Time estimated via radar.
Apr 1, 11:48 PM CDTTSTM WND DMG7 N Plato, MO5 large pine trees down along highway 17 before roubidoux creek bridge. Time estimated from radar.
Apr 1, 11:50 PM CDTTSTM WND DMG3 Wsw Devil'S Elbow, MODelayed reports. Large number of tree branches and power lines down across central Pulaski County. Time estimated from radar.
Apr 1, 11:51 PM CDTTSTM WND DMG2 Wsw Devil'S Elbow, MOFacebook photo report tree stripped of bark and multiple limbs displaced, with part of the tree broken off and onto the roof of a home. Sunset Village Hwy Z Saint Robert. Time estimated by radar.
Apr 1, 11:55 PM CDTTSTM WND DMG2 Ese Saint Robert, MOPhotos via media in NWSChat2.0. Ed Morse Ford in St. Robert with damage of metal stick embedded in a wall, and ceiling tiles blown out of a structure. Time estimated from radar.
Apr 1, 11:58 PM CDTTSTM WND DMG3 Ene Devil'S Elbow, MODelayed report. Porch ripped off, metal buildings destroyed, and large trees uprooted and branches removed on state route p just east of route j.
Apr 1, 11:59 PM CDTTSTM WND DMG4 Nnw Devil'S Elbow, MOFacebook report with photo of chicken coops turned over and a barn with roof torn off of it. Time estimated by radar.
Apr 2, 12:05 AM CDTTSTM WND DMG1 Ne Doolittle, MOPhoto via email from Phelps county, just north of I44 near mile marker 169 of large trees completely uprooted and others are snapped and tops twisted out. Diameters range in size from 6 to 16 inches. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 4:49 PM CDTTornado WatchSPC7 hr
Apr 1, 10:37 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 787 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
787 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

442 
WFUS53 KSGF 020434
TORSGF
MOC105-161-169-215-020500-
/O.NEW.KSGF.TO.W.0010.240402T0434Z-240402T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1134 PM CDT Mon Apr 1 2024

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Eastern Laclede County in southwestern Missouri...
  Northwestern Texas County in south central Missouri...
  Pulaski County in central Missouri...
  Southwestern Phelps County in east central Missouri...

* Until midnight CDT.
    
* At 1134 PM CDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from near Richland to 7 miles
  northwest of Mountain Grove, moving east at 60 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Rolla, Fort Leonard Wood, Waynesville, St. Robert, Licking,
  Richland, Doolittle, Newburg, Edgar Springs, Plato, Competition,
  Beulah, Devil's Elbow, Hazelton, Lynchburg, Falcon, Laquey, Roby,
  Ozark Springs, and Jerome.

This includes Interstate 44 between mile markers 141 and 169, and
between mile markers 171 and 186.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3779 9177 3779 9181 3749 9181 3748 9247
      3783 9250 3782 9246 3787 9238 3803 9176
TIME...MOT...LOC 0434Z 264DEG 50KT 3783 9244 3722 9236 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Didio
1 follow-up statement
821 
WWUS53 KSGF 020452
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1152 PM CDT Mon Apr 1 2024

MOC105-215-020501-
/O.CAN.KSGF.TO.W.0010.000000T0000Z-240402T0500Z/
Laclede MO-Texas MO-
1152 PM CDT Mon Apr 1 2024

...THE TORNADO WARNING FOR EASTERN LACLEDE AND NORTHWESTERN TEXAS
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for south central,
central and east central Missouri.

LAT...LON 3779 9177 3779 9181 3761 9181 3760 9200
      3760 9216 3772 9222 3803 9176
TIME...MOT...LOC 0451Z 264DEG 50KT 3785 9215 3724 9207 

$$

MOC161-169-020500-
/O.CON.KSGF.TO.W.0010.000000T0000Z-240402T0500Z/
Pulaski MO-Phelps MO-
1152 PM CDT Mon Apr 1 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN PULASKI AND SOUTHWESTERN PHELPS COUNTIES...
    
At 1151 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from St. Robert to 8 miles north
of Cabool, moving east at 60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Rolla, Fort Leonard Wood, Doolittle, Newburg, Edgar Springs, and
Beulah.

This includes Interstate 44 between mile markers 179 and 186.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3779 9177 3779 9181 3761 9181 3760 9200
      3760 9216 3772 9222 3803 9176
TIME...MOT...LOC 0451Z 264DEG 50KT 3785 9215 3724 9207 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Didio

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 1, 7:35 PM CDT, 3 hours 59 minutes earlier. Its key messages:

  • Enhanced risk for severe thunderstorms during the 3pm to midnight time frame. Potential hazards include very large hail up to the size of baseballs, damaging winds of 60 to 80 mph, and tornadoes.
  • A transition from supercell storms west of Highway 65 (Very large hail, damaging wind, tornado threat) to a line of storms (Damaging winds and tornado threat) will evolve this evening across the area. Remain weather aware this evening.
  • There is a localized flash flood risk this evening into tonight. The Weather Prediction Center has issued a Slight risk of excessive rainfall for most of the area.
  • Much cooler temperatures likely Tuesday through Thursday with frost potential Thursday and Friday mornings.
Area forecast discussion, Apr 1, 7:35 PM CDT, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
735 PM CDT Mon Apr 1 2024

.KEY MESSAGES...

- Enhanced risk for severe thunderstorms during the 3pm to
  midnight time frame. Potential hazards include very large
  hail up to the size of baseballs, damaging winds of 60 to 80
  mph, and tornadoes.

- A transition from supercell storms west of Highway 65 (Very
  large hail, damaging wind, tornado threat) to a line of storms
  (Damaging winds and tornado threat) will evolve this evening
  across the area. Remain weather aware this evening.

- There is a localized flash flood risk this evening into
  tonight. The Weather Prediction Center has issued a Slight
  risk of excessive rainfall for most of the area.

- Much cooler temperatures likely Tuesday through Thursday with
  frost potential Thursday and Friday mornings.

&&

.MESOSCALE...
Issued at 734 PM CDT Mon Apr 1 2024

A complex setup for severe storms continues to evolve across the
region. Strong deep layer lift has now overspread the Missouri
Ozarks and southeastern Kansas. Upper level jet coupling is in
place across the area with isentropic upglide also increasing
with a low level jet strengthening and nosing into southern
Missouri.

Short term models, including the Warn-on-Forecast-System (WoFS),
continue to struggle with the overall evolution of convection
from the Missouri Ozarks into the southern Plains. With that
being said, we are seeing some general trends.

Our highest confidence for continued convection through 9 PM
will be north of the I-44 corridor. This will include the
potential for all modes of severe weather, including the
potential for tornadoes, given strengthening low level wind
fields.

We will also be monitoring the potential for flash flooding
across this region as more convection shifts in from
northeastern Oklahoma. The last few runs of WoFS paint 60-80%
probabilities for pockets of 3" rainfall amounts up in the
Truman and Lake of the Ozarks region.

As we progress through the evening, convection north of I-44
will gradually begin to sag southeast due to advancing cold
pools as well as a cold front approaching from the west. This
will increase the potential for severe storms from Ft. Leonard
Wood to Springfield to Joplin in the 9-11 PM time frame.

Additionally, convection will continue to blossom from
southeastern Oklahoma into northern Texas. This activity will
quickly shift northeast towards south-central Missouri in the
10 PM to 1 AM time frame.

All modes of severe weather will remain possible through 2-3 AM
ahead of that passing cold front across the eastern Ozarks and
south-central Missouri. The primary convective mode by that
point will likely be line segments and small clusters with
perhaps a few supercells still remaining in the warm sector.
Thus, damaging winds to 70 mph will be the most likely severe
weather hazard.

A risk for tornadoes will also persist through 2-3 AM across
the eastern Ozarks and south-central Missouri given the expected
gradual increase in low level shear and minimal decrease in
instability. This includes the potential for both line segment
and supercell tornadoes. The risk for large hail will also
persist across this same region. Any supercells will contain
the potential for hail up to the size of baseballs.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 130 PM CDT Mon Apr 1 2024

Current Conditions and Synoptic Pattern: Water vapor and upper
air analysis shows the shortwave trough moving east through the
Rockies and desert southwest. 12z soundings across the region
measured a very strong cap with 200-300j/kg of inhibition. This
has prevented much in the way of precip thus far. A surface low
was located across northeast Kansas with a warm front east into
central Missouri and a cold front south into Wichita and
northern Oklahoma. A very warm and moist airmass was present
across the area with temps in the lower 70s and dewpoints in the
lower to middle 60s. Mixed layer CAPE values were already
analyzed around 1000j/kg with higher values west of the area.
0-6km bulk shear was also around 50-60kts. Therefore conditions
are primed for severe thunderstorms and we are just waiting for
something to break the cap. A 20Z balloon sounding will be
launched to continue to assess the atmosphere.

This afternoon through tonight: Expectations for this event have
not changed that much. Latest HREF data supports initiation of
supercell thunderstorms west of the area across northern
Oklahoma and southern Kansas in the 2-4pm timeframe. These
storms will likely go severe quickly with very large hail to the
size of baseballs, damaging winds of 60-80mph and tornadoes as
they move northeast towards our southeast Kansas counties after
3pm. Guidance suggests these supercell storms then move into
areas along and north of a Joplin to Lake of the Ozarks line.
This is the most likely area for the most significant storms
through the early evening. It should be noted that some high res
models do bring supercells slightly farther southeast of that
line.

As we transition after 6pm, additional storms will then form
across Oklahoma as supercells however a transition into a linear
or line segment mode will occur at some point. The exact
transition time is uncertain however it does appear that as
storms move closer to Highway 65, that is where the transition
may occur. This transition to a linear mode will begin to
decrease the hail size however the damaging wind and tornado
threat will continue with bowing segments producing 60-80mph
winds and potential QLCS tornadic circulations given the
favorable 0-3km bulk shear and low level CAPE. South to
southeast surface winds will also create increasing low level
helicity and hodographs all supporting a tornado threat. Please
see the latest SPC outlooks for additional details. It should be
noted that there is a nighttime tornado threat, especially east
of Highway 65 and we are stressing everyone to remain weather
aware for this multi faceted/complex event. Storms will likely
not exit the eastern ozarks until midnight.

The flooding threat appears to be limited for the most part
however one zone to watch will be north of I-44 where the HREF
LPMM shows a narrow corridor of potential for 1-3 inches of
rainfall if storms train over the same areas.

&&

.LONG TERM /TUESDAY THROUGH MONDAY/...
Issued at 130 PM CDT Mon Apr 1 2024

The shortwave trough will be slow to move through the area on
Tuesday therefore a cloudy and cool day is expected with even
some morning rain showers. Cold air advection will be strong and
NBM guidance suggests temps will struggle to warm through the
50s. The upper level low will slowly shift into the Ohio River
Valley Wednesday with continued cool and dry northerly winds.
High pressure builds on Thursday morning which could bring low
temps down into the lower 30s. This could produce frost and will
need to monitor temperature trends.

Ensembles continue to suggest mid level ridging building into
the central US late in the week which will likely lead to a
sizable warmup for the weekend. A dry airmass and increasing
winds could lead to areas of elevated fire danger east of
Springfield late in the week. There is not a signal for
precipitation until perhaps late in the weekend however
significant variance exists in model guidance.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 734 PM CDT Mon Apr 1 2024

A strong storm system will bring multiple rounds of severe
thunderstorms to southern Missouri through 06 UTC. Scattered
showers and non-severe thunderstorms will then persist through
about 14 UTC as a cold front sweeps through the region.

MVFR and IFR conditions can be expected beneath these storms
along with gusty and erratic winds.

Meanwhile, IFR ceilings and increasing northwesterly surface
winds will occur behind the passing cold front. Short term
weather models are indicting 70-90% probabilities for IFR
ceilings for much of Tuesday morning, with probabilities then
decreasing in the afternoon as skies begin to clear.

&&

.CLIMATE...
Issued at 300 AM CDT Mon Apr 1 2024

Record High Minimum Temperatures:

April 1:
KSGF: 62/1946

Record Precipitation:

April 1:
KVIH: 0.88/1945
KUNO: 0.92/1983

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

MESOSCALE...Schaumann
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Schaumann
CLIMATE...Burchfield
Hazardous weather outlook, Apr 1, 1:43 PM CDT, 9 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
143 PM CDT Mon Apr 1 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021845-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
143 PM CDT Mon Apr 1 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Significant lightning risk.
  Elevated excessive rainfall risk

DISCUSSION...

Confidence remains high that severe thunderstorms will form west
of the area and move into southeast Kansas and western Missouri
late this afternoon into this evening, generally after 4pm.
Initially large hail up to 2-3 inches in diameter, damaging winds
of 60 to 80 mph and tornadoes are the primary threats.

Storms will likely begin to form into line segments during the
mid to late evening hours, after 6-8pm, especially further east
closer to Highway 65. Damaging winds and tornadoes will then
become the primary threats as the line segments move east.
Frequent cloud to ground lightning is likely. Storms will exit the
eastern ozarks around midnight.

There is a flooding threat however it appears to be localized and
dependent on storms moving over the same areas. Highest rainfall
amounts are expected north of Interstate 44.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Areas of frost are possible both Thursday and Friday mornings.

Elevated fire weather danger returns Wednesday through Saturday
afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight for the entire area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Local storm report, Apr 1, 9:59 PM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
959 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     Hail             Maple Grove             37.25N 94.12W
04/01/2024  E2.50 Inch       Jasper             MO   Emergency Mngr

            Tennis Ball size hall Maple Grove at this
            time on 37 hwy.

&&

TEO
Local storm report, Apr 1, 10:50 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1050 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Flash Flood      1 W Barnett             38.38N 92.69W
04/01/2024                   Morgan             MO   Law Enforcement

            area of Hill Point at Quarry Road there is a
            bridge that has been washed out by flooding.

&&

TEO
Local storm report, Apr 1, 10:54 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1054 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     Tstm Wnd Dmg     1 N Buffalo             37.66N 93.09W
04/01/2024                   Dallas             MO   Public

            Report from mPING trees uprooted or snapped
            and roof blown off.

&&

TEO
Local storm report, Apr 1, 11:07 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1107 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     Tstm Wnd Dmg     1 W Carthage            37.18N 94.34W
04/01/2024                   Jasper             MO   Public

            Report from mPING Trees uprooted or snapped;
            Roof blown off. Time based on radar.

&&

TEO
Local storm report, Apr 1, 11:09 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1109 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     Tstm Wnd Dmg     1 W Carthage            37.18N 94.34W
04/01/2024                   Jasper             MO   Public

            Report from mPING 3-inch tree limbs broken,
            Power poles broken. Time based on radar.

&&

TEO
Local storm report, Apr 1, 11:33 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Springfield MO
1133 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     Hail             3 NE Montreal           38.00N 92.55W
04/01/2024  E1.75 Inch       Camden             MO   Emergency Mngr

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Dallas, Laclede, Morgan66 min
Apr 1, 7:35 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFDallas, Laclede, Polk55 min
Apr 1, 7:45 PM CDTTornado WarningSGFDallas, Laclede, Polk30 min
Apr 1, 8:02 PM CDTSevere Thunderstorm WarningSGFMiller58 min
Apr 1, 8:42 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon33 min
Apr 1, 8:57 PM CDTSpecial Weather StatementSGFMaries48 min
Apr 1, 9:13 PM CDTSevere Thunderstorm WarningSGFBarton32 min
Apr 1, 9:25 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton50 min
Apr 1, 9:38 PM CDTTornado WarningSGFBarton, Dade, Jasper, Lawrence37 min
Apr 1, 9:53 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Jasper, Lawrence52 min
Apr 1, 10:06 PM CDTTornado WarningSGFDade, Lawrence24 min
Apr 1, 10:18 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFDade, Dallas, Greene, Lawrence, Polk42 min
Apr 1, 10:24 PM CDTTornado WarningSGFGreene, Lawrence36 min
Apr 1, 10:28 PM CDTAreal Flood AdvisorySGFBarton, Jasper, Newton6 hr
Apr 1, 10:41 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDallas, Greene, Laclede, Polk, Webster49 min
Apr 1, 10:45 PM CDTTornado WarningSGFDallas, Greene, Laclede, Polk, Webster30 min
Apr 1, 11:14 PM CDTTornado WarningSGFLaclede31 min
Apr 1, 11:17 PM CDTTornado WarningSGFLaclede28 min
Apr 1, 11:20 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Phelps, Pulaski, Texas, Webster and 1 more40 min
Apr 1, 11:28 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Maries, Miller, Phelps, Pulaski47 min
Apr 1, 11:59 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Maries, Phelps, Pulaski46 min
Apr 2, 12:08 AM CDTTornado WarningSGFMaries, Phelps37 min
Apr 2, 12:10 AM CDTSpecial Weather StatementSGFBarry, McDonald65 min
Apr 2, 12:39 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent21 min
Apr 2, 12:40 AM CDTSevere Thunderstorm WarningSGFBarry, Stone50 min
Apr 2, 1:13 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney47 min
Apr 2, 5:52 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Hickory, Miller, Morgan and 1 more6 hr
Apr 2, 11:52 AM CDTAreal Flood WarningSGFMiller8 hr

Nearby

Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.